# SDR MWEA070018

- Difficulty date: May 29, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 53,991 hours, 47,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT INOPERTIVE.  FOUND WIRE BROKEN, SPLICED WIRES TO LIGHT.
